# SDR IPXA201805169619

- Difficulty date: May 7, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, WHILE PERFORMING X-RAY INSPECTION OF THE TRANSVERSE SKIN SPLICE AT BS 5-123,  DETECTED A CRACK FROM FASTENER TO FASTENER AT LONGERON 3R SPLICE FITTING.  REMOVED AND REPLACED THE LONGERON SPLICE FITTING IAW SRM 51-31-01, AND 51-33-01.
